| Model Number |
VTICM513.2 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
H6: work order search: one similar complaint within associated lots was found.Claim# (b)(4).
Event or Problem Description
The reporter indicated that a 13.2mm vticm513.2 implantable collamer lens of -9.5/1.0/120 (sphere/cylinder/axis), was implanted into the patient's eye.The lens was removed at an unknown time.The reason for explantation was not provided.